MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8216-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients lead had high impedances.The patient underwent a lead and implantable pulse generator (ipg) replacement procedure and was doing well postoperatively.The explanted device components were not returned by the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1200.Serial number: (b)(6).Batch/lot number: 359104.Model/catalog description: precision montage mri ipg sterile kit.Unique identifier (udi) #: (b)(4).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.A similar complaint review was completed using similar complaint review tool (97642125 ver a) 5359: leads, 1682: impedance high.The review did not identify any emerging trends, meaningful commonalities, or similar complaints requiring escalation.Therefore, no additional escalation is required.Device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Artisan?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50136112
Report Number3006630150-2026-05555
Device Sequence Number21461002
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)201009(10)7033696
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2020
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7033696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale